# SDR SWIA2016122242946

- Difficulty date: November 27, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 33,860 hours, 20,328 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER JOINT AT BS 333 COMMON TO STRINGER 26L.   REMOVED AND REPLACED STRINGER JOINT IAW SRM.
